Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Completeness of $ \alpha \sb{n}\,{\rm cos}\,nx+\beta \sb{n} {\rm sin} nx$


Authors: Robert P. Feinerman and Donald J. Newman
Journal: Trans. Amer. Math. Soc. 136 (1969), 231-245
MSC: Primary 42.18
DOI: https://doi.org/10.1090/S0002-9947-1969-0234200-8
MathSciNet review: 0234200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] R. P. Feinerman and D. J. Newman, Completeness of $ \sin \;(nx + \alpha )$ on $ [0,\pi ]$, Michigan Math. J. (to appear).
  • [3] E. Titchmarsh, Theory of functions, 2nd ed., Oxford Univ. Press, London, 1939. MR 0197687 (33:5850)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.18

Retrieve articles in all journals with MSC: 42.18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234200-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society